Unknown

Dataset Information

Non-steroidal anti-inflammatory drug-induced anaphylaxis infrequent in 388 patients with mastocytosis: A two-center retrospective cohort study.


ABSTRACT: Anaphylaxis is a well-known feature of mastocytosis, particularly in relation to hymenoptera venom stings. It is therefore hypothesized that mastocytosis patients may also be predisposed to severe hypersensitivity reactions to certain medications including non-steroidal anti-inflammatory drugs (NSAIDs). For this reason, these patients are usually discouraged from using these drugs. The current study aimed to determine the prevalence and evaluate the severity of NSAID-related hypersensitivity reactions among patients with mastocytosis. A retrospective study was conducted among a total of 388 (≥18 years old) consecutive patients from two independent European mastocytosis centers, in Sweden and Italy. Patients underwent a thorough allergy work-up where self-reported NSAID-hypersensitivity rea

SUBMITTER: Bonadonna P 

PROVIDER: S-EPMC9760711 | biostudies-literature | 2022

REPOSITORIES: biostudies-literature